Couldn't find what you looking for?

TRY OUR SEARCH!

Hi
I just finished my period and about a couple of days later had unprotected sex, 3hrs later took morning after pill. a week later i had a shooting pain frm the pelvic area to my stomach and bleeding quite badly. During this week i gained weight and have sore nipples is this normal?

Loading...

crazynutter
Young lady
Do you know what the morning after pill is? I will tell you, it is the same as the birth control pills you take (or were to take) in full strength, and double dose, so you recieved the hormones that your body thinks it is now pregnate, and these hormones will stop the growth of any (if you have one) fetus, and you may find small pieces of skin in your underwear. that will be the fetus.
so the breasts being sore, weight gain and and bleeding is part of the side effects on taking the morning after pill.
see the following web site for more information.

good luck
RT
Reply

Loading...

RT:

I have a doctorate in Develomental Biology, and the only reason I would comment on here is that your post was beyond absurd. Small pieces of SKIN in your underwear???? Are you really serious about this? This is the most absurd, ignorant thing I have ever heard, considering that this is IMPOSSIBLE. Gastrulation (ie germ layer development) occurs preceding the inner mass cell stage of mammalian embryonic development (WAY past the point of a zygote forming), which is what specifies the germ layers. The epitheleal tissue is derived from the ectodermal layer, which is by no means determined, much less differentiated at this stage.

Again, I'm sure you are more educated on many other areas and I mean no offense by this, but this was seriously one of the most ridiculous things I've ever read concerning the morning-after-pill and use of hormones to prevent a pregnancy (ie from inhibiting a fertilized egg from attached to the uterine walls...weeks before the a fetus would even have the chance to develop).
Reply

Loading...